MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SENSITIN LAT. GLENOSPHERE 36XØ24.5; LATERALIZED GLENOSPHERE SENSITIN

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SENSITIN LAT. GLENOSPHERE 36XØ24.5; LATERALIZED GLENOSPHERE SENSITIN
Model Number 04.01.0278
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 march 2022: lot 2012762: (b)(4) items manufactured and released on 18-mar-2021.Expiration date: 2026-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs department: suspected early infection in rsa, 2 weeks after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional items involved in the event, batch review performed on 02 march 2022: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2104516.Lot 2104516: (b)(4) items manufactured and released on 22-nov-2021.Expiration date: 2026-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.2115605.Lot 2115605: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed at about 2 weeks post primary for possible infection, because the wound was not closing properly.Liner, metaphysis and glenosphere revised successfully.
 
Event or Problem Description
Revision surgery performed at about 2 weeks post primary for infection (straphylcoccus epidermidis), because the wound was not closing properly.Liner, metaphysis and glenosphere revised successfully after wound cleaning.

Brand Name
REVERSE SHOULDER SYSTEM SENSITIN LAT. GLENOSPHERE 36XØ24.5
Common Device Name
LATERALIZED GLENOSPHERE SENSITIN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13886226
Report Number3005180920-2022-00199
Device Sequence Number13820063
Product Code PHX
UDI-Device Identifier07630345709004
UDI-Public07630345709004
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K203755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model Number04.01.0278
Device Catalogue Number04.01.0278
Device Lot Number2012762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite